MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; SEE H10

EXACTECH, INC. OPTETRAK; SEE H10
Model Number TRAPEZOID TIBIAL TRAY SZ 1F/3T, 2F/3T
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal notification, that patient, in or around (b)(6) 2012, required a revision procedure after it was discovered that the plastic tibial insert of the defective optetrak total knee system implant had failed, during which the prior right knee prosthetic device was revised and the plastic tibial insert was replaced with the optetrak tibial insert (204-04-23) (hereinafter referred to as the ¿2012 defective implant¿).On or around, (b)(6) 2020 plaintiff required a second revision procedure, approximately 7 years 10 months post procedure, during which the total knee prosthesis was completely removed.Pathology taken during the (b)(6) 2020 surgery revealed that the explanted tibial component (204-04-23) had focal pitting and scratches with delamination predominantly on the medial compartment.The patellar component also showed wear deformation.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and loosening or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, instability, and loosening could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected health effect, medical device, component, and investigation clinical codes.
 
Additional Manufacturer Narrative
H6: corrected health effect : clinical code and type of investigation code.

Brand Name
OPTETRAK
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16491866
Report Number1038671-2023-00365
Device Sequence Number6844440
Product Code JWH
UDI-Device Identifier10885862047649
UDI-Public10885862047649
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRAPEZOID TIBIAL TRAY SZ 1F/3T, 2F/3T
Device Catalogue Number204-04-23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer09/09/2024
09/09/2024
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date09/10/2024
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown